Search - Archive ouverte HAL Access content directly

Filter your results

3 658 Results
Structure: Internal structure identifier : 126765
Image document

The mean field Schrödinger problem: ergodic behavior, entropy estimates and functional inequalities

Julio Backhoff , Giovanni Conforti , Ivan Gentil , Christian Léonard
Probability Theory and Related Fields, 2020, ⟨10.1007/s00440-020-00977-8⟩
Journal articles hal-03123431v1

Monomial transformations of the projective space, p. 97-103

Bodo Lass , Olivier Debarre
Trends in Contemporary Mathematics, Springer INdAM Series 8, 2014
Book sections hal-02083351v1
Image document

Signature for piecewise continuous groups

Octave Lacourte
Preprints, Working Papers, ... hal-02491103v1

CARRÉS MAGIQUES – Une fascination immarcescible à travers le temps et les civilisations... (diaporama) URL:

Aimé Lachal
Other publications hal-02081645v1

An extended family of nonconforming quasi-Wilson elements for solving elasticity problem

Boujemaa Achchab , Abdellatif Agouzal , Allal Guessab , Yassine Zaim
Applied Mathematics and Computation, 2019, 344-345, pp.1-19. ⟨10.1016/j.amc.2018.09.059⟩
Journal articles hal-02403512v1

A generic customized predictor corrector approach for accelerating EMTP-like simulations

Pierre-Marie Gibert , Damien Tromeur-Dervout , Patrick Panciatici , Francois Beaude , Pengbo Wang et al.
2017 IEEE Manchester PowerTech, Jun 2017, Manchester, France. pp.1-6, ⟨10.1109/PTC.2017.7980928⟩
Conference papers hal-02082158v1
Image document

On the tail distribution of the solution to some law equation.

Xinxin Chen , Chunhua Ma
Preprints, Working Papers, ... hal-02076851v2

Stability of the Einstein-Lichnerowicz constraints system

Olivier Druet , Bruno Premoselli
Mathematische Annalen, 2015
Journal articles hal-02080752v1

A poset structure on the alternating group generated by 3-cycles

Henri Mühle , Philippe Nadeau
Algebraic Combinatorics, 2019, 2 (6), pp.1285-1310. ⟨10.5802/alco.83⟩
Journal articles hal-02409287v1
Image document

Wieland drift for triangular fully packed loop configurations

Sabine Beil , Ilse Fischer , Philippe Nadeau
The Electronic Journal of Combinatorics, 2015, 22 (1), pp.P1.26
Journal articles hal-02086110v1

Local limits of lozenge tilings are stable under bounded boundary height perturbations

Benoit Laslier
Probability Theory and Related Fields, 2017, 18 (6), pp.2007-2043. ⟨10.1007/s00440-018-0853-x⟩
Journal articles hal-02089407v1
Image document

On the largest component of subcritical random hyperbolic graphs

Dieter Mitsche , Roland Diel
Preprints, Working Papers, ... hal-02495492v1

Anderson-Stark units for ${\mathbb F}_{q}[\theta]$

Bruno Angles , Federico Pellarin , Floric Tavares Ribeiro
Transactions of the American Mathematical Society, 2018, 370 (3), pp.1603-1627. ⟨10.1090/tran/6994⟩
Journal articles hal-02089026v1
Image document

Riemann's non-differentiable function is intermittent

Alexandre Boritchev , Daniel Eceizabarrena , Victor Vilaça da Rocha
Preprints, Working Papers, ... hal-02336549v1

Unitriangular Shape of Decomposition Matrices of Unipotent Blocks

Olivier Brunat , Olivier Dudas , Jay Taylor
Preprints, Working Papers, ... hal-02334862v1
Image document

Existence of recombination-selection equilibria for sexual populations

Thibault Bourgeron , Vincent Calvez , Jimmy Garnier , Thomas Lepoutre
Preprints, Working Papers, ... hal-01489695v2
Image document

Modeling extreme rainfall A comparative study of spatial extreme value models

Quentin Sebille , Anne-Laure Fougères , Cécile Mercadier
Spatial Statistics, 2017, Volume 21 (Part A), pp.187-208
Journal articles hal-01702688v1
Image document

Multivariate wavelet Whittle estimation in long-range dependence

Sophie Achard , Irène Gannaz
Journal of Time Series Analysis, 2016, 37 (4), pp.476-512. ⟨10.1111/jtsa.12170⟩
Journal articles hal-01079645v2
Image document

Last minute panic in zero sum games

Stefan Ankirchner , Christophette Blanchet-Scalliet , Kai Kümmel
ESAIM: Control, Optimisation and Calculus of Variations, 2019, 25, ⟨10.1051/cocv/2018015⟩
Journal articles hal-01421056v1
Image document

Modelling the dynamics of virus infection and immune response in space and time

G Bocharov , A Meyerhans , N Bessonov , S Trofimchuk , Vitaly Volpert et al.
International Journal of Parallel, Emergent and Distributed Systems, 2017, ⟨10.1080/17445760.2017.1363203⟩
Journal articles hal-01578907v1
Image document

Approximate subgroups

Jean-Cyrille Massicot , Frank Olaf Wagner
Journal de l'École polytechnique — Mathématiques, 2015, 2, pp.55-63. ⟨10.5802/jep.17⟩
Journal articles hal-01011369v3
Image document

Sur les constantes d'intégration en relativité générale

Michel Mizony
Preprints, Working Papers, ... hal-01580066v1
Image document

Multi-fidelity regression using a non-parametric relationship

Federico Zertuche , Celine Helbert , Anestis Antoniadis
MASCOT 2014 - Méthodes d'Analyse Statistique pour les COdes et Traitements numériques, Apr 2014, Zurich, Switzerland
Conference papers hal-01096661v1
Image document

Bifurcations in piecewise-smooth steady-state problems: abstract study and application to plane contact problems with friction

Tomas Ligursky , Yves Renard
Computational Mechanics, 2015, 56 (1), pp.39-62. ⟨10.1007/s00466-015-1154-1⟩
Journal articles hal-01077161v2
Image document

Renormalization group second order approximation for singularly perturbed nonlinear ordinary differential equations

Anna Marciniak-Czochra , Andro Mikelic , Thomas Stiehl
Mathematical Methods in the Applied Sciences, 2018, 41, pp.5691--5710
Journal articles hal-01795884v1
Image document

A Method of Piecewise-Smooth Numerical Branching

Tomáš Ligurský , Yves Renard
Preprints, Working Papers, ... hal-01113564v3

Dermoscopy, a useful tool for general practitioners in melanoma screening: a nationwide survey.

Pauline Chappuis , Gérard Duru , Olivier Marchal , Philippe Girier , Stéphane Dalle et al.
British Journal of Dermatology, 2016, 175 (4), pp.744-750. ⟨10.1111/bjd.14495⟩
Journal articles hal-01376147v1

Beyond the standard gauging: gauge symmetries of Dirac Sigma Models

Athanasios Chatzistavrakidis , Andreas Deser , Larisa Jonke , Thomas Strobl
Journal of High Energy Physics, 2016, 08, pp.172. ⟨10.1007/JHEP08(2016)172⟩
Journal articles hal-01553972v1
Image document

Subspaces of $\displaystyle H^{p}$ linearly homeomorphic to $l^{p}.$

Eric Amar , Bernard Chevreau , Isabelle Chalendar
Studia Mathematica, 2019, 248 (3), pp. 233-253
Journal articles hal-01343701v1
Image document

Nested Punctual Hilbert Schemes and Commuting Varieties of Parabolic Subalgebras

Michael Bulois , Laurent Evain
Journal of Lie Theory, 2016, 26 (2), pp.497--533
Journal articles hal-00835853v2